Title: On the L-1-error in histogram density estimation: The multidimensional case
Authors: Beirlant, Jan ×
Gyorfi, L #
Issue Date: 1998
Publisher: Gordon breach sci publ ltd
Series Title: Journal of nonparametric statistics vol:9 issue:2 pages:197-216
Abstract: Under some smoothness and tail conditions on the density the rate of convergence of the expected L-1-error of the classical histogram density estimator is calculated in any dimension. The asymptotic distribution of the standardized L-1-error is derived under minimal conditions. In particular, a sharp uniform rate for the variance of the error is established and explicit representations of the asymptotic variance of the error are given.
ISSN: 1048-5252
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science